# SDR MWEA98346

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EVACUATION SLIDE FELL OFF.  REINSTALLED GALLEY SERVICE DOOR EVACUATION SLIDE.
